Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 73, Number 246
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Asymptotically exact a posteriori estimators for the pointwise gradient error on each element in irregular meshes. Part II: The piecewise linear case
Alfred H. Schatz and Lars B. Wahlbin PDF
Math. Comp. 73 (2004), 517-523
A multilevel successive iteration method for nonlinear elliptic problems
Yunqing Huang, Zhongci Shi, Tao Tang and Weimin Xue PDF
Math. Comp. 73 (2004), 525-539
Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits
Xiaobing Feng and Andreas Prohl PDF
Math. Comp. 73 (2004), 541-567
The local discontinuous Galerkin method for the Oseen equations
Bernardo Cockburn, Guido Kanschat and Dominik Schötzau PDF
Math. Comp. 73 (2004), 569-593
Finite difference method for a combustion model
Lung-An Ying PDF
Math. Comp. 73 (2004), 595-611
Linearly implicit methods for nonlinear parabolic equations
Georgios Akrivis and Michel Crouzeix PDF
Math. Comp. 73 (2004), 613-635
The Dirichlet problem on quadratic surfaces
Sheldon Axler, Pamela Gorkin and Karl Voss PDF
Math. Comp. 73 (2004), 637-651
Gaussian elimination is stable for the inverse of a diagonally dominant matrix
Alan George and Khakim D. Ikramov PDF
Math. Comp. 73 (2004), 653-657
Substructuring preconditioners for the three fields domain decomposition method
Silvia Bertoluzza PDF
Math. Comp. 73 (2004), 659-689
Sequential and parallel synchronous alternating iterative methods
Joan-Josep Climent, Carmen Perea, Leandro Tortosa and Antonio Zamora PDF
Math. Comp. 73 (2004), 691-717
Computation of multiple eigenvalues of infinite tridiagonal matrices
Yoshinori Miyazaki, Nobuyoshi Asai, Yasushi Kikuchi, DongSheng Cai and Yasuhiko Ikebe PDF
Math. Comp. 73 (2004), 719-730
Approximating the jump discontinuities of a function by its Fourier-Jacobi coefficients
George Kvernadze PDF
Math. Comp. 73 (2004), 731-751
Spherical harmonic projectors
Paul N. Swarztrauber and William F. Spotz PDF
Math. Comp. 73 (2004), 753-760
Recurrence relations and convergence theory of the generalized polar decomposition on Lie groups
Antonella Zanna PDF
Math. Comp. 73 (2004), 761-776
Optimal rate of convergence of a stochastic particle method to solutions of 1D viscous scalar conservation laws
Mireille Bossy PDF
Math. Comp. 73 (2004), 777-812
A Monte Carlo algorithm for weighted integration over $\mathbb {R}^d$
Piotr Gajda, Youming Li, Leszek Plaskota and Grzegorz W. Wasilkowski PDF
Math. Comp. 73 (2004), 813-825
Quasi–Monte Carlo integration over $\mathbb {R}^d$
Peter Mathé and Gang Wei PDF
Math. Comp. 73 (2004), 827-841
A sensitive algorithm for detecting the inequivalence of Hadamard matrices
Kai-Tai Fang and Gennian Ge PDF
Math. Comp. 73 (2004), 843-851
A lower bound for rank 2 lattice rules
Friedrich Pillichshammer PDF
Math. Comp. 73 (2004), 853-860
Searching for Kummer congruences in an infinite slope family
B. Datskovsky and P. Guerzhoy PDF
Math. Comp. 73 (2004), 861-868
Elliptic curves with nonsplit mod $11$ representations
Imin Chen and Chris Cummins PDF
Math. Comp. 73 (2004), 869-880
On equivariant global epsilon constants for certain dihedral extensions
Manuel Breuning PDF
Math. Comp. 73 (2004), 881-898
New frameworks for Montgomery’s modular multiplication method
Philip B. McLaughlin Jr. PDF
Math. Comp. 73 (2004), 899-906
Class numbers of imaginary quadratic fields
Mark Watkins PDF
Math. Comp. 73 (2004), 907-938
First-hit analysis of algorithms for computing quadratic irregularity
Joshua Holden PDF
Math. Comp. 73 (2004), 939-948
Computational estimation of the order of $\zeta (\frac {1}{2}+it)$
Tadej Kotnik PDF
Math. Comp. 73 (2004), 949-956
On testing the divisibility of lacunary polynomials by cyclotomic polynomials
Michael Filaseta and Andrzej Schinzel PDF
Math. Comp. 73 (2004), 957-965
A complete description of Golay pairs for lengths up to 100
P. B. Borwein and R. A. Ferguson PDF
Math. Comp. 73 (2004), 967-985
The holomorphic flow of the Riemann zeta function
Kevin A. Broughan and A. Ross Barnett PDF
Math. Comp. 73 (2004), 987-1004
On the multidimensional distribution of the subset sum generator of pseudorandom numbers
Alessandro Conflitti and Igor E. Shparlinski PDF
Math. Comp. 73 (2004), 1005-1011
An estimate for the number of integers without large prime factors
Koji Suzuki PDF
Math. Comp. 73 (2004), 1013-1022
Prime sieves using binary quadratic forms
A. O. L. Atkin and D. J. Bernstein PDF
Math. Comp. 73 (2004), 1023-1030
Some new kinds of pseudoprimes
Jerzy Browkin PDF
Math. Comp. 73 (2004), 1031-1037

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

High-order methods for incompressible fluid flow, by M. O. Deville, P. F. Fischer and E. H. Mund.
Lectures on modern convex optimization: analysis, algorithms and engineering applications, by Aharon Ben-Tal and Arkadi Nemirovski.
Reviewers: David Gottlieb and Sigal Gottlieb
Reviewer: Paul Tseng
Review information PDF
Math. Comp. 73 (2004), 1039-1040